Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 46, NWS Cheyenne, WY

June 1, 2008Dawes County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 1, 2008, 10:06 PM MDT for Dawes County, Nebraska. It was in force for 54 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2008, 10:06 PM MDT (04:06 UTC)
Expired
Jun 1, 2008, 11:00 PM MDT
In force
54 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

County Dawes County, NE

The radar

The Rapid City radar (KUDX), 141 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 10:11 PM MDTHAIL 1Whitney, NE
Jun 1, 10:13 PM MDTHAIL 0.25Chadron, NE
Jun 1, 10:48 PM MDTHAIL 0.5Chadron, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 4.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2008-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2008-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2238 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KCYS 020406
SVRCYS
NEC045-020500-
/O.NEW.KCYS.SV.W.0046.080602T0406Z-080602T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1006 PM MDT SUN JUN 1 2008

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
  THIS INCLUDES THE CITY OF CHADRON...

* UNTIL 1100 PM MDT

* AT 1004 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WHITNEY LAKE...OR 14 MILES SOUTHWEST OF CHADRON...AND MOVING
  NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHADRON AIRPORT BY 1025 PM...
  CHADRON BY 1030 PM...
  ISINGLASS BUTTES BY 1045 PM...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4300 10304 4299 10279 4283 10280 4262 10326
      4276 10341
TIME...MOT...LOC 0406Z 233DEG 26KT 4275 10323

$$

RUBIN
4 follow-up statements
000 
WWUS55 KCYS 020424
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1024 PM MDT SUN JUN 1 2008

NEC045-020500-
/O.CON.KCYS.SV.W.0046.000000T0000Z-080602T0500Z/
DAWES NE-
1024 PM MDT SUN JUN 1 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR NORTHEASTERN DAWES COUNTY...

AT 1021 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES SOUTHEAST OF WHITNEY...OR 9 MILES SOUTHWEST OF
CHADRON...MOVING EAST AT 29 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHADRON AIRPORT BY 1030 PM...
  CHADRON BY 1040 PM...
  ISINGLASS BUTTES BY 1050 PM...

HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED IN WHITNEY WITH THIS 
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION 
TO PROTECT LIFE AND PROPERTY.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4281 10284 4277 10296 4270 10308 4268 10314
      4264 10321 4281 10329 4299 10280 4284 10279
TIME...MOT...LOC 0424Z 250DEG 25KT 4276 10313

$$

RUBIN
000 
WWUS55 KCYS 020440
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1041 PM MDT SUN JUN 1 2008

NEC045-020500-
/O.CON.KCYS.SV.W.0046.000000T0000Z-080602T0500Z/
DAWES NE-
1041 PM MDT SUN JUN 1 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR EAST CENTRAL DAWES COUNTY...

AT 1038 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER EAST CENTRAL DAWES COUNTY...OR 7 MILES SOUTH OF
CHADRON...MOVING EAST AT 34 MPH.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4281 10284 4278 10294 4275 10298 4274 10302
      4275 10304 4283 10304 4285 10279 4284 10279
TIME...MOT...LOC 0441Z 272DEG 29KT 4274 10293

$$

RUBIN
000 
WWUS55 KCYS 020449
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1050 PM MDT SUN JUN 1 2008

NEC045-020500-
/O.CON.KCYS.SV.W.0046.000000T0000Z-080602T0500Z/
DAWES NE-
1050 PM MDT SUN JUN 1 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR EAST CENTRAL DAWES COUNTY...

AT 1047 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER EAST CENTRAL DAWES COUNTY...OR 9 MILES SOUTHEAST OF
CHADRON...MOVING EAST AT 26 MPH.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4281 10286 4279 10288 4279 10292 4275 10298
      4281 10299 4282 10283 4281 10284
TIME...MOT...LOC 0450Z 272DEG 22KT 4272 10287

$$

RUBIN
000 
WWUS55 KCYS 020501
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1101 PM MDT SUN JUN 1 2008

NEC045-020511-
/O.EXP.KCYS.SV.W.0046.000000T0000Z-080602T0500Z/
DAWES NE-
1101 PM MDT SUN JUN 1 2008

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DAWES COUNTY HAS
EXPIRED...

THE STORM HAS EXITED THE WARNED AREA. THEREFORE...THE WARNING WILL BE
ALLOWED TO EXPIRE.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4281 10286 4279 10288 4279 10292 4275 10298
      4281 10299 4282 10283 4281 10284
TIME...MOT...LOC 0449Z 272DEG 22KT 4272 10288

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 8:43 PM MDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 1, 8:43 PM MDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
843 PM MDT SUN JUN 1 2008

.DISCUSSION...HAVE MADE A QUICK UPDATE TO DROP THE TORNADO WATCH
FOR THE CWA EAST OF THE LARAMIE RANGE.  GRID PROBLEMS HAVE BEEN
RESOLVED AND WILL NOW WORK ON CLEANING UP THE GRIDS.

&&

.PREVIOUS DISCUSSION.../ISSUED AT 505 PM MDT SUN JUN 1 2008/

SHORT TERM...
A TORNADO WATCH IS IN EFFECT FOR SOUTHEAST WYOMING
AND THE NEBRASKA PANHANDLE THROUGH 10 PM. THUNDERSTORMS IN THIS
AREA WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND STRONG WINDS
AS WELL AS ISOLATED TORNADOES THIS EVENING. A LOW PRESSURE CENTER
SPINNING OVER THE PACIFIC NORTHWEST WILL BE APPROACHING WYOMING
MONDAY IN THE FORM OF A VIGOROUS SHORTWAVE TROUGH THAT WILL RACE
ACROSS MONTANA MONDAY. THIS SYSTEM WILL CREATE A CONTINUING CHANCE
OF THUNDERSTORMS MONDAY. A CLOSED LOW PRESSURE CENTER WILL
SET UP SHOP WEDNESDAY AND THURSDAY OVER WYOMING FOR MORE NUMEROUS
SHOWERS ALONG WITH COOLER AND WETTER CONDITIONS THROUGH MID WEEK.

LONG TERM...
INTERESTING WX PATTERN IN THE OFFING FOR EXTENDED PERIOD OVER THE
CENTRAL AND NORTHERN ROCKIES. AGAIN...LOOKS ACTIVE AT LEAST EVERY OTHER
DAY INTO NEXT WEEKEND. WEDNESDAY COULD STILL HAVE SOME STRONG
STORMS OVER NE AND FAR E CWA. BELIEVE UPSLOPE SFC FLOW TO INCREASE
OR DEEPEN WEDNESDAY INTO WED NIGHT. COLD MID TO UPPER LEVEL
TROUGH AXIS THEN SWINGS OVER THE AREA ON THURSDAY. AT THIS TIME...
THURS LOOKS TO BE MORE OF A STRATIFORM PCPN DAY SPCLY E OF THE
DIVIDE. THURS COULD SETUP AS A DAY WITH LOW CIGS AND A LIGHT
STEADY RAIN. THIS WOULD RESULT IN VERY COOL TEMPS FOR EARLY JUNE
WITH EVEN THE POSSIBILITY OF WET SNOW IN THE HIER ELEVATIONS OF
YELLOWSTONE NATIONAL PARK TO THE BIG HORN MTNS.

UPPER LEVEL SYSTEM BEGINS TO EXIT AREA LATE THURSDAY SO WX TO SLOWLY
IMPROVE FROM W TO E THURSDAY NIGHT. TRANSITORY RIDGE TO MOVE OVER
WYOMING ON FRIDAY WITH WARMER TEMPS. AFTER FRIDAY...THE MEDIUM RANGE
MODELS ARE QUITE DIFFERENT WITH GFS MUCH MORE AGGRESSIVE IN THE N
STREAM. IF GFS IS PREFERRED...THEN SATURDAY SHOULD BE ACTIVE WITH
THUNDERSTORMS SPCLY ACROSS THE N AND E. WL LEAN THAT WAY NOW AND
KEEP A CLOSE WATCH ON NEXT FEW MODEL RUNS.

EITHER WAY...EXTENDED TEMPS TO BE AROUND OR SLGTLY BELOW NORMAL
ACROSS RIVERTON CWA.

&&

.AVIATION...
AAREAS OF MVFR VISIBILITIES IN FOG WILL FORM TO THE EAST OF THE
LARAMIE RANGE AFTER 06Z.  OTHERWISE THE CIRCULATION CURRENTLY MAKING
LANDFALL ONTO THE WASHINGTON COAST WILL TRACK EAST TOWARD WYOMING
MONDAY CAUSING MORE NUMEROUS SCATTERED SHOWER AND THUNDERSTORM
ACTIVITY TO OCCUR MONDAY ALONG WITH SCATTERED MVFR CONDITIONS AND
ISOLATED IFR CONDITIONS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

WEILAND
Hazardous weather outlook, Jun 1, 9:35 PM MDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
935 PM MDT SUN JUN 1 2008

WYZ059>070-021130-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
935 PM MDT SUN JUN 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL AFFECT EAST CENTRAL WYOMING THROUGH
EARLY MONDAY MORNING.  SOME STORMS WILL PRODUCE SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS EACH
DAY FROM MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-021130-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
935 PM MDT SUN JUN 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL REMAIN OVER MUCH OF THE PANHANDLE AT
LEAST THROUGH EARLY MONDAY MORNING.  ANY STORM IN THE PANHANDLE THE
REST OF TONIGHT WILL PRODUCE SMALL HAIL...WIND GUSTS TO 50 MPH AND
HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS EACH
DAY FROM MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Local storm report, Jun 1, 5:49 PM MDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
549 PM MDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             8 SE CRAWFORD           42.60N 103.30W
06/01/2008  E1.75 INCH       DAWES              NE   TRAINED SPOTTER

&&

SOWKO
Local storm report, Jun 1, 6:19 PM MDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
619 PM MDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             10 SE BRIDGEPORT        41.56N 102.96W
06/01/2008  M2.50 INCH       MORRILL            NE   STORM CHASER

0605 PM     HAIL             9 S CHADRON             42.70N 103.00W
06/01/2008  M0.50 INCH       DAWES              NE   PARK/FOREST SRVC

            HAIL FELL FROM 605 TO 615 PM.

&&

AAH
Local storm report, Jun 1, 6:31 PM MDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
631 PM MDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             11 SE CHADRON           42.71N 102.85W
06/01/2008  M1.00 INCH       DAWES              NE   TRAINED SPOTTER

            MOSTLY 0.5 INCH WITH SOME 1 INCH.

&&

AAH
Local storm report, Jun 1, 6:37 PM MDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
637 PM MDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             15 E DALTON             41.41N 102.68W
06/01/2008  M2.50 INCH       CHEYENNE           NE   TRAINED SPOTTER

&&

AAH
Local storm report, Jun 1, 6:58 PM MDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
658 PM MDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             8 NE HARRISON           42.77N 103.77W
06/01/2008  E0.25 INCH       SIOUX              NE   TRAINED SPOTTER

0640 PM     HAIL             15 SE BROADWATER        41.44N 102.65W
06/01/2008  E0.25 INCH       MORRILL            NE   PUBLIC

            SMALL HAIL, 0.40 INCH RAIN AND NO WIND.

0640 PM     HAIL             3 SE BROADWATER         41.57N 102.81W
06/01/2008  E1.00 INCH       MORRILL            NE   PUBLIC

            NO WIND

0641 PM     HAIL             9 NE HARRISON           42.78N 103.76W
06/01/2008  M0.25 INCH       SIOUX              NE   TRAINED SPOTTER

0641 PM     HAIL             17 E GURLEY             41.32N 102.65W
06/01/2008  M1.00 INCH       CHEYENNE           NE   TRAINED SPOTTER

&&

AAH
Local storm report, Jun 1, 7:10 PM MDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
710 PM MDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             MINATARE                41.81N 103.50W
06/01/2008  E0.25 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

0439 PM     HAIL             MELBETA                 41.78N 103.52W
06/01/2008  E0.25 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

0443 PM     HAIL             BAYARD                  41.76N 103.32W
06/01/2008  E0.50 INCH       MORRILL            NE   TRAINED SPOTTER

0450 PM     HAIL             HEMINGFORD              42.32N 103.08W
06/01/2008  E0.50 INCH       BOX BUTTE          NE   TRAINED SPOTTER

0522 PM     HAIL             1 N BRIDGEPORT          41.68N 103.10W
06/01/2008  M1.00 INCH       MORRILL            NE   LAW ENFORCEMENT

            MULTIPLE REPORTS NORTH OF TOWN

0526 PM     HAIL             2 E BRIDGEPORT          41.67N 103.06W
06/01/2008  E1.00 INCH       MORRILL            NE   TRAINED SPOTTER

            COVERING GROUND

0526 PM     HAIL             BRIDGEPORT              41.67N 103.10W
06/01/2008  E0.88 INCH       MORRILL            NE   TRAINED SPOTTER

            EAST SIDE OF TOWN

0527 PM     HAIL             5 SSE BRIDGEPORT        41.60N 103.06W
06/01/2008  E0.75 INCH       MORRILL            NE   TRAINED SPOTTER

0547 PM     HAIL             10 SE BRIDGEPORT        41.56N 102.96W
06/01/2008  M2.50 INCH       MORRILL            NE   STORM CHASER

0548 PM     HAIL             8 SE CRAWFORD           42.60N 103.30W
06/01/2008  E1.75 INCH       DAWES              NE   TRAINED SPOTTER

0605 PM     HAIL             9 S CHADRON             42.70N 103.00W
06/01/2008  M0.50 INCH       DAWES              NE   PARK/FOREST SRVC

            HAIL FELL FROM 605 TO 615 PM.

0629 PM     HAIL             11 SE CHADRON           42.71N 102.85W
06/01/2008  M1.00 INCH       DAWES              NE   TRAINED SPOTTER

            MOSTLY 0.5 INCH WITH SOME 1 INCH.

0630 PM     HAIL             15 E DALTON             41.41N 102.68W
06/01/2008  M2.50 INCH       CHEYENNE           NE   TRAINED SPOTTER

0640 PM     HAIL             3 SE BROADWATER         41.57N 102.81W
06/01/2008  E1.00 INCH       MORRILL            NE   PUBLIC

            NO WIND

0640 PM     HAIL             15 SE BROADWATER        41.44N 102.65W
06/01/2008  E0.25 INCH       MORRILL            NE   PUBLIC

            SMALL HAIL, 0.40 INCH RAIN AND NO WIND.

0640 PM     HAIL             8 NE HARRISON           42.77N 103.77W
06/01/2008  E0.25 INCH       SIOUX              NE   TRAINED SPOTTER

0641 PM     HAIL             17 E GURLEY             41.32N 102.65W
06/01/2008  M1.00 INCH       CHEYENNE           NE   TRAINED SPOTTER

0641 PM     HAIL             9 NE HARRISON           42.78N 103.76W
06/01/2008  M0.25 INCH       SIOUX              NE   TRAINED SPOTTER

&&

AAH

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 6:02 PM MDTTornado WarningCYSCheyenne, Morrill28 min
Jun 1, 6:24 PM MDTSevere Thunderstorm WarningCYSDawes19 min
Jun 1, 6:30 PM MDTTornado WarningCYSCheyenne, Morrill20 min
Jun 1, 8:10 PM MDTAreal Flood AdvisoryCYSMorrill3 hr
Jun 1, 9:27 PM MDTSevere Thunderstorm WarningCYSDawes18 min
Jun 1, 11:06 PM MDTAreal Flood AdvisoryCYSDawes4 hr
Jun 2, 5:25 PM MDTSevere Thunderstorm WarningCYSSioux50 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.